# SDR LR7A05004

- Difficulty date: February 3, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 47,606 hours, 21,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 3556711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HSP53262 FOUND LT FS 617 25000 LB TIE DOWN FITTING CRACKED APPROX .25 INCH AT LBL 61, WL 143.  REPLACED FITTING IAW SRM SMP 583 51-70.  NR 2004.
